MAUDE Adverse Event Report: SYNTHES GMBH SCREWDRIVER SHAFT STARDRIVE 165MM

SYNTHES GMBH SCREWDRIVER SHAFT STARDRIVE 165MM
Catalog Number 03.113.019
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part # 03.113.019 lot # 9255344 manufacturing site: (b)(4) release to warehouse date: 02 dec2014 supplier: synthes (b)(4) a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images.Upon inspecting the images provided, the complaint condition was not confirmed as no issue could be determined due to the poor quality of the images.Also, a functional assessment was not able to perform since the device was not returned.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint could not be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6), 2021 that the sizer would not grip the cortex to measure and the stardrive was too worn to grip the screw.Concomitant medical products: unk - screw (part#: unknown, lot#: unknown, quantity: 1).This report is for one (1) screwdriver shaft stardrive 165mm.This is report 2 of 2 for (b)(4).

Brand Name
SCREWDRIVER SHAFT STARDRIVE 165MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12674744
Report Number8030965-2021-08872
Device Sequence Number13754621
Product Code HXX
UDI-Device Identifier07611819369573
UDI-Public07611819369573
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.019
Device Lot Number9255344
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE F/LONG-SCR Ø3.5 MEAS-RANGE U; UNK - SCREWS: TRAUMA